Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 108, Number 2

All articles in this issue are freely accessible.

On automorphisms of free pro-$p$-groups. I
Wolfgang N. Herfort and Luis Ribes.
Proc. Amer. Math. Soc. 108 (1990), 287-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984794
Splitting theorem for homology of $GL(R)$
Stanisław Betley.
Proc. Amer. Math. Soc. 108 (1990), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984782
Consecutive units
Morris Newman.
Proc. Amer. Math. Soc. 108 (1990), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994782
Multiplicative functions on arithmetic progressions
Adolf Hildebrand.
Proc. Amer. Math. Soc. 108 (1990), 307-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991697
Zeros of differentials along one-fibered ideals
R. Fedder, C. Huneke and R. Hübl.
Proc. Amer. Math. Soc. 108 (1990), 319-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990421
Integral group rings with trivial central units
Jürgen Ritter and Sudarshan K. Sehgal.
Proc. Amer. Math. Soc. 108 (1990), 327-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994785
Generating functions for the numbers of abelian extensions of a local field
Artur Travesa.
Proc. Amer. Math. Soc. 108 (1990), 331-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007513
Nevanlinna-Pick interpolation on Sobolev space
Jim Agler.
Proc. Amer. Math. Soc. 108 (1990), 341-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986645
Complete monotonicity of modified Bessel functions
Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 108 (1990), 353-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993753
Embedding subspaces of $L_{1}$ into $l^{N}_{1}$
Michel Talagrand.
Proc. Amer. Math. Soc. 108 (1990), 363-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994792
A measure which is singular and uniformly locally uniform
David Freedman and Jim Pitman.
Proc. Amer. Math. Soc. 108 (1990), 371-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990427
A note on: “The asymptotic behavior of a class of nonlinear differential equations of second order” [Proc. Amer. Math. Soc. 84 (1982), no. 2, 235–236; MR0637175 (83d:34062)] by J. C. Tong
Fan Wei Meng.
Proc. Amer. Math. Soc. 108 (1990), 383-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993758
Monotonicity in terms of order of the zeros of the derivatives of Bessel functions
Lee Lorch.
Proc. Amer. Math. Soc. 108 (1990), 387-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993757
Differentiable restrictions of real functions
Jack B. Brown.
Proc. Amer. Math. Soc. 108 (1990), 391-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987607
Characterizations of Tauberian operators and other semigroups of operators
M. Gonzalez and V. M. Onieva.
Proc. Amer. Math. Soc. 108 (1990), 399-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994777
A remark on a paper by C. Fefferman: “The uncertainty principle” [Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 129–206; MR0707957 (85f:35001)]
Filippo Chiarenza and Michele Frasca.
Proc. Amer. Math. Soc. 108 (1990), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027825
Wiener transformation on functions with bounded averages
Yong Zhuo Chen and Ka-Sing Lau.
Proc. Amer. Math. Soc. 108 (1990), 411-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990416
Real analytic boundary regularity of the Cauchy kernel on convex domains
So-Chin Chen.
Proc. Amer. Math. Soc. 108 (1990), 423-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000149
Almost everywhere convergence of Vilenkin-Fourier series of $H^{1}$ functions
Wo-Sang Young.
Proc. Amer. Math. Soc. 108 (1990), 433-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998742
Compact composition operators on $L^{1}$
Joel H. Shapiro and Carl Sundberg.
Proc. Amer. Math. Soc. 108 (1990), 443-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994787
On two function spaces which are similar to $L_{0}$
S. J. Dilworth and D. A. Trautman.
Proc. Amer. Math. Soc. 108 (1990), 451-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000151
Harmonic functions having no tangential limits
Hiroaki Aikawa.
Proc. Amer. Math. Soc. 108 (1990), 457-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990410
$L^{∞}$-BMO boundedness for a singular integral operator
Javad Namazi.
Proc. Amer. Math. Soc. 108 (1990), 465-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998738
Functional representation of vector lattices
Isidore Fleischer.
Proc. Amer. Math. Soc. 108 (1990), 471-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993750
On the modulus of cone absolutely summing operators and vector measures of bounded variation
Boris Lavrič.
Proc. Amer. Math. Soc. 108 (1990), 479-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993756
A characterization of compact surfaces with constant mean curvature
Masaaki Umehara.
Proc. Amer. Math. Soc. 108 (1990), 483-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987616
A remark on the Gromov convergence theorem
Yukio Otsu.
Proc. Amer. Math. Soc. 108 (1990), 491-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990431
On asymptotic behavior of the mass of rays
Takashi Shioya.
Proc. Amer. Math. Soc. 108 (1990), 495-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986652
On Sierpiński sets
Tomek Bartoszyński and Haim Judah.
Proc. Amer. Math. Soc. 108 (1990), 507-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991689
Paracompact product spaces defined by ultrafilters over the index set
L. Brian Lawrence.
Proc. Amer. Math. Soc. 108 (1990), 513-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987610
On the harmonic maps from $R^{2}$ into $H^{2}$
Jun Min Lin.
Proc. Amer. Math. Soc. 108 (1990), 521-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975649
A characterization of smooth Cantor bouquets
Witold D. Bula and Lex G. Oversteegen.
Proc. Amer. Math. Soc. 108 (1990), 529-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991691
Some properties of $k$-semistratifiable spaces
T. Mizokami.
Proc. Amer. Math. Soc. 108 (1990), 535-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 990429
Minimal compactifications and their associated function spaces
Gary D. Faulkner.
Proc. Amer. Math. Soc. 108 (1990), 541-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991694
A function space triple of a compact polyhedron into an open set in Euclidean space
Katsuro Sakai.
Proc. Amer. Math. Soc. 108 (1990), 547-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991709
Tychonoff reflection in products and the $𝜔$-topology on function spaces
Stephen Watson.
Proc. Amer. Math. Soc. 108 (1990), 557-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007518
Finite projective planes and a question about primes
Walter Feit.
Proc. Amer. Math. Soc. 108 (1990), 561-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002157
On common fixed points of linear contractions
Zoltán Sasvári.
Proc. Amer. Math. Soc. 108 (1990), 565-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998740
Groups with cyclic derived factor-group
Hermann Heineken, John C. Lennox, A. G. R. Stewart and James Wiegold.
Proc. Amer. Math. Soc. 108 (1990), 567-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994778
Dirichlet-finite analytic and harmonic functions are BMO
J. L. Schiff.
Proc. Amer. Math. Soc. 108 (1990), 569-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994786
Erratum: “A new proof of uniqueness for multiple trigonometric series” [Proc. Amer. Math. Soc. 107 (1989), no. 2, 409–410; MR0984780 (90c:42016)]
J. Marshall Ash.
Proc. Amer. Math. Soc. 108 (1990), 571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027826